# SDR R61A2023080100401

- Difficulty date: July 14, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 18,263 hours, 12,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CF3 CROSSBEAM FR84 LBL32-36. REPAIRED CROSSBEAM / SHEAR CLIP PN 170-66797-001 IAW ETD2023-170-017743.
